# SDR FDEA201609143232

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,190 hours, 24,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Bs 1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET DOOR CUT OUT, MIDDLE STRAP FOUND CORROSION AT BS 1825 STRINGERS 3 - 6R.   CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-80-15-1A FIG 101 TABLE 101 REV 119.0 AND REPAIR CARRIED OUT IAW SRM 53-80-15-2R FIG 202 REPAIR 1 DETAIL 1 REV 119.0.    REPAIR CLASSIFIED AS MAJOR.
